Search
Citation
Shi Yongnian, Roger A. Pielke. 1992: THREE-DIMENSIONAL MESOSCALE MODELING OF METEOROLOGICAL FIELDS OVER ZHUJIANG(PEARL)RIVER DELTA. Journal of Meteorological Research, 6(2): 133-147.
Shi Yongnian, Roger A. Pielke. 1992: THREE-DIMENSIONAL MESOSCALE MODELING OF METEOROLOGICAL FIELDS OVER ZHUJIANG(PEARL)RIVER DELTA. Journal of Meteorological Research, 6(2): 133-147. |
Article Metrics
Article views: 614
PDF downloads: 381
Cited by:
Manuscript History
Received: 02 May 1991
Published online: 05 April 2025